# SDR 7357

- Difficulty date: March 29, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N376A
- Make and model: Doug DC3
- Aircraft serial: 27047
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 609458
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORROSION FOUND DURING PHASE INSPECTION ON RIGHT FUSELAGE BELOW FLOOR AT STATION 312.5 TO 450.5, THE STRINGER WAS REMOVED AND REPLACED.
